# SDR SWAA2020010240120

- Difficulty date: December 13, 2019
- Submitted: January 2, 2020
- Operation: Air carrier
- Aircraft: N7839A
- Make and model: Boeing 737-73V
- Aircraft serial: 30243
- Aircraft time: 54,601 hours, 33,563 cycles
- System (JASC): 5240 · Service Doors
- Part: Panel
- Part number: 411211917A
- Condition: Cracked
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR PANEL 844DZ LOWER HINGE PANEL BENT AND CRACKED LOWER METAL LIP.    / R&R DOOR PANEL 844DZ IAW DWG.
